# SDR ASMF2025297

- Difficulty date: October 30, 2025
- Submitted: November 8, 2025
- Operation: Air carrier
- Aircraft: N188AM
- Make and model: Boeing 737-8
- Aircraft serial: 66298
- Aircraft time: 2,277 hours, 932 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 2,277 hours, 932 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Warning Light
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE, ABORTED ENGINE START DUE TO MAINT LIGHT.  PERFORMED IFIM TASK G73-20-00-810-862.
